# SDR USAA2009022690443

- Difficulty date: January 25, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 65,172 hours, 38,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69353642
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK ON TIE CLIPS AT BS 987, S28L & AT S26L.  REPLACED TIE CLIPS AT BS 987, S28L & AT S26L IAW B737 SRM 51-10-02.
